Gergely, Cecília and Keresztes, Zoltán and Gergely, László Á. (2019) Gravitational dynamics in a 2 + 1 + 1 decomposed spacetime along nonorthogonal double foliations: Hamiltonian evolution and gauge fixing. PHYSICAL REVIEW D, 99 (10). pp. 1-17. ISSN 1550-7998
![]() |
Text
1_PRD-99-104071_2019.pdf Restricted to Registered users only Download (441kB) | Request a copy |
|
|
Text (arXiv preprint)
1905.00039.pdf Download (376kB) | Preview |
Official URL: https://doi.org/10.1103/PhysRevD.99.104071
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QC Physics / fizika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 23 Sep 2019 10:00 |
Last Modified: | 26 Sep 2020 14:49 |
URI: | http://real.mtak.hu/id/eprint/100393 |
Actions (login required)
![]() |
Edit Item |